Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Semiprime rings with the singular splitting property

Mark Lawrence Teply

Vol. 57 (1975), No. 2, 575–579
Abstract

A (right nonsingular) ring R is called a splitting ring if, for every right R-module M, the singular submodule Z(M) is a direct summand of M. If R is a semiprime splitting ring with zero right socle, then R contains no infinite direct sum of two-sided ideals. As applications of this result, the center of a semiprime splitting ring with zero socle is analyzed, and the study of splitting ring is completely reduced to the case where R is a prime ring. The center of a semiprime splitting ring is a von Neumann regular ring.

Mathematical Subject Classification
Primary: 16A12
Milestones
Received: 18 November 1974
Published: 1 April 1975
Authors
Mark Lawrence Teply